Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Peterson's theorem on surfaces corresponding by parallelism. I


Author: G. Margulies
Journal: Proc. Amer. Math. Soc. 12 (1961), 577-587
MSC: Primary 53.01
MathSciNet review: 0149380
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.01

Retrieve articles in all journals with MSC: 53.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0149380-0
PII: S 0002-9939(1961)0149380-0
Article copyright: © Copyright 1961 American Mathematical Society